# SDR R61A201912171390

- Difficulty date: December 17, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 74-83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. RH INBD SEAT TRACK CORRODED IN SEVERAL LOCATIONS FROM FR74-FR83 AS MARKED INSTALLED RH IB SEAT TRACK FR 74 TO FR 84 PER REF SRM 51-40-08:RESTORED SURFACE PROTECTION TO RH INBD SEAT TRACK FR74-84 REF EMB SRM 51-40-02, 51-40-08 PO249488
